# SDR DLM88990008

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Engine: Pwa JT8D219
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: C17D87
- Condition: Loose
- Location: Nr 2 Engine
- Component: C17D87
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

RT ENGINE NR 2 FAILED PASSING APPROX 5000 FT ON INITIAL CLIMBOUT.  THIS APPEARED TO HAPPEN AFTER ENG ANTI-ICE WAS TURNED OFF.  ENG RESTARTED NORMALLY AND RAN NORMAL.  FOUND STARTER VALVE CLAMP UPSTREAM OF VALVE, OFF THE DUCT.  REPLACED CLAMP, RAN ENGINE TO T/O POWER.  CHECKED OK.
